Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Rahmonov, Firuz Zarulloevich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:555
Abstract pages:880
Full texts:268
References:105
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 17.11.1984
E-mail:
Keywords: Waring problem, Goldbach problem, exponential sums.
UDC: 511

Subject:

Estimate of Exponential Sums with prime Numbers, Waring–Goldbach problem with shifted prime numbers.

   
Main publications:
  1. Rakhmonov F.Z., “Otsenka kvadratichnykh trigonometricheskikh summ s prostymi chislami”, Vestnik Mosk. un-ta, 2011, № 3, 56–60
  2. Rakhmonov F.Z., “Issledovanie osobogo ryada v probleme Varinga–Goldbakha so sdvinutymi prostymi chislami”, Diskretnaya matematika, 23:4 (2011), 3–32
  3. Rakhmonov F.Z., “Asimptoticheskaya formula dlya problemy Varinga–Goldbakha so sdvinutymi prostymi chislami”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya, Tezisy dokladov VIII Mezhdunarodnoi konferentsii posvyaschennoi 190-letiyu P.L. Chebysheva i 120-letiyu I.M. Vinogradova (Saratov, 12–17 sentyabrya), 2011, 64-65

http://www.mathnet.ru/eng/person71063
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Z. Kh. Rakhmonov, F. Z. Rahmonov, “Short cubic exponential sums with Möbius function”, Chebyshevskii Sb., 20:4 (2019),  281–305  mathnet
2017
2. Z. Kh. Rakhmonov, F. Z. Rahmonov, “Short cubic exponential sums over primes”, Trudy Mat. Inst. Steklova, 296 (2017),  220–242  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 296 (2017), 211–233  isi  scopus
2016
3. Z. Kh. Rakhmonov, F. Z. Rakhmonov, B. M. Zamonov, “Estimates of short cubic double exponential sums with a long continuous summation”, Chebyshevskii Sb., 17:1 (2016),  217–231  mathnet  elib
2011
4. F. Z. Rakhmonov, “Estimation of trigonometric sums with prime numbers”, Chebyshevskii Sb., 12:1 (2011),  158–171  mathnet  mathscinet
5. F. Z. Rakhmonov, “On the singular series in the Waring–Goldbach problem with shifted primes”, Diskr. Mat., 23:4 (2011),  3–32  mathnet  mathscinet  elib; Discrete Math. Appl., 21:5-6 (2011), 537–573
6. F. Z. Rahmonov, “Estimate of quadratic trigonometric sums with prime numbers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 3,  56–60  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Short exponential sums of Weyl's type
Z. Kh. Rakhmonov, F. Z. Rahmonov
Conference in memory of A. A. Karatsuba on number theory and applications, 2015
January 30, 2015 11:05   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021